# SDR 2006FA0001127

- Difficulty date: November 27, 2006
- Submitted: November 27, 2006
- Operation: General aviation
- Aircraft: N1200N
- Make and model: Cessna 550
- Aircraft serial: 0494
- Aircraft time: 9,941 hours, 6,945 cycles
- Engine: Pwa JT15D4
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 6511695204
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT INSPECTION THE HINGE WAS FOUND CORRODED AND THE PINS WORN PAST LIMITS. A FACTORY NEW HINGE ASSY WAS ORDERED AND INSTALLED. UPON COMPLETION OF THE WORK THE AIRCRAFT WAS PRESSURIZED AND THE HINGE ASSY WAS FOUND TO BE LEAKING. UPON CLOSER INSPECTION THE SKIN THAT ATTACHES TO THE HINGE WAS NOT SEALED. MFG WAS CONTACTED WITH THE REQUEST TO PAY FOR THE SEALANT AND MAGNESIUM RIVETS. WE WERE INFORMED THAT MFG WILL NOT PAY FOR THESE PARTS UNLESS WE RETURNED THE HINGE ASSY. DUE TO THE AMOUNT OF TIME TO INSTALL AND FIT THIS HINGE WE DECLINED. MFG NEEDS TO INSPECT MORE CLOSELY THERE PARTS OR BE ABLE TO WORK BETTER WITH THEIR CUSTOMERS.
